Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have Nausea and no bowel movement. Taking Vitamin D. Suggestions?

thank you for answering me i have been fatigued for long tim so went to thyroid dr.? its fine but i only have 5% vitamin d in system i weigh 102 4ft 11 greek he put me on 50,000mg vitamin d once a week for 3 weeks im always nauseated bowls havent moved in 4 days headache i take dialatin 300mg daily depacote500er cymbalta60mg suppose to go next wk. for infusion osteerprosis very bad in the red any suggestions?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello kathrineepperson
Welcome to HCM
your weight and height is in proportions. Your daily dosing is Phenatoin 300 per day and Divalporate sodium 500 and Duloxetine 60 per day. Out of these drugs phenatoin and divalporate both are also known to cause some form of OSTEOPENIA or bone resorbtion. So most likely osteoporosis in you is due to these drugs and most likely due to phenatoin (very less with valporate). But these medications are must for your therapy so kindly consult with your attending doctor regarding the side effects. Nausea is also due to Sodium valporate most likely.
Taking vitamin D is a good idea as it will normalize calcium metabolism and will help in bone formation.
Hope I cleared your doubt.
Take care
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor